# SDR DALA2021090305219

- Difficulty date: August 31, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 72,031 hours, 27,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 27def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 EMER PATH LIGHT @ ROW 27 DEF BROKEN OFF ( PLASTIC PANEL). CORRECTIVE ACTION: REPLACED PLASTIC PANEL AND EMER LIGHTS - OPS NML. (7925388)
